# SDR SWAA2023010486273

- Difficulty date: December 30, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 12-14abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT BY ROWS 12ABC AND 14 ABC ARE INOP.<[01] RELAMPED EMERGENCY AISLE LIGHT AT ROWS 12ABC AND 14ABC AS PER REF. B737 AMM 33-51-03-960-801. TEST OK;[02] VERIFIED STEP 1.
